# SDR CA091102010

- Difficulty date: October 29, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN18232M
- Condition: Cracked
- Location: Mlg Strut
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE SCHEDULED REPLACEMENT OF THE MLG SHOCK STRUT, ONE OF THE NEW BOLTS PN AN182-32/M APPREARED TO BE CRACKED. THE BOLT WAS SENT FOR NDT AND THE CRACK CONFIRMED. THE SUPPLIER WHERE THE BOLT WAS AQUIRED HAS BEEN NOTIFIED.
